American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03E65) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 21 of 21 found      Go to page: 1

[1] Marco Forti and Giuseppe Morana Roccasalvo. Natural numerosities of sets of tuples. Trans. Amer. Math. Soc. 367 (2015) 275-292.
Abstract, references, and article information   
View Article: PDF

[2] Mauro Di Nasso and Marco Forti. Numerosities of point sets over the real line. Trans. Amer. Math. Soc. 362 (2010) 5355-5371. MR 2657683.
Abstract, references, and article information   
View Article: PDF

[3] Assaf Sharon and Matteo Viale. Some consequences of reflection on the approachability ideal. Trans. Amer. Math. Soc. 362 (2010) 4201-4212. MR 2608402.
Abstract, references, and article information   
View Article: PDF

[4] Assaf Rinot. A topological reflection principle equivalent to Shelah's strong hypothesis. Proc. Amer. Math. Soc. 136 (2008) 4413-4416. MR 2431057.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Alan Dow and Klaas Pieter Hart. A separable non-remainder of $\mathbb {H}$. Proc. Amer. Math. Soc. 136 (2008) 4057-4063. MR 2425747.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Natasha Dobrinen. Global co-stationarity of the ground model from a new countable length sequence. Proc. Amer. Math. Soc. 136 (2008) 1815-1821. MR 2373613.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] David Schrittesser. Lightface $\Sigma^1_2$-indescribable cardinals. Proc. Amer. Math. Soc. 135 (2007) 1213-1222. MR 2262928.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Ilijas Farah. Luzin gaps. Trans. Amer. Math. Soc. 356 (2004) 2197-2239. MR 2048515.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Justin Tatch Moore, Michael Hrusák and Mirna Dzamonja. Parametrized $\diamondsuit$ principles. Trans. Amer. Math. Soc. 356 (2004) 2281-2306. MR 2048518.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Stevo Todorcevic. A proof of Nogura's conjecture. Proc. Amer. Math. Soc. 131 (2003) 3919-3923. MR 1999941.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Justin Tatch Moore. Open colorings, the continuum and the second uncountable cardinal. Proc. Amer. Math. Soc. 130 (2002) 2753-2759. MR 1900882.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Paul Larson and Stevo Todorcevic. Katetov's problem. Trans. Amer. Math. Soc. 354 (2002) 1783-1791. MR 1881016.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Tetsuya Ishiu and Yasuo Yoshinobu. Directive trees and games on posets. Proc. Amer. Math. Soc. 130 (2002) 1477-1485. MR 1879973.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Ilijas Farah. Analytic quotients: theory of liftings for quotients over analytic ideals on the integers. Memoirs of the AMS 148 (2000) MR 1711328.
Book volume table of contents   

[15] Arnold W. Miller. Souslin's hypothesis and convergence in category. Proc. Amer. Math. Soc. 124 (1996) 1529-1532. MR 1328364.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] M. Ismail and A. Szymanski. A topological equivalence of the singular cardinals hypothesis . Proc. Amer. Math. Soc. 123 (1995) 971-973. MR 1285997.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] R. Michael Canjar. On the generic existence of special ultrafilters . Proc. Amer. Math. Soc. 110 (1990) 233-241. MR 993747.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Z. Balogh, A. Dow, D. H. Fremlin and P. J. Nyikos. Countable tightness and proper forcing. Bull. Amer. Math. Soc. 19 (1988) 295-298. MR 940491.
Abstract, references, and article information   
View Article: PDF

[19] Matthew Foreman. Potent axioms . Trans. Amer. Math. Soc. 294 (1986) 1-28. MR 819932.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Frantisek Franek. Isomorphisms of trees . Proc. Amer. Math. Soc. 95 (1985) 95-100. MR 796454.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Eric K. van Douwen. Horrors of topology without ${\rm AC}$: a nonnormal orderable space . Proc. Amer. Math. Soc. 95 (1985) 101-105. MR 796455.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 21 of 21 found      Go to page: 1